# SDR FDEA202303300525

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strap
- Part number: LJ71842
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B T/R L/E RADIAL STRAP IS CRACKED AT APPROX 8 0CLOCK POS. REMOVED AND REPLACED PER B757 AMM 78-31-20-8
